Positive solutions for double multi-point boundary value problems of nonlinear fractional differential equations with p-Laplacian operator
Articles > Article · 2024
Authors: Tawanda Chakuvinga, Erbil ÇETİN, Fatma Topal
Filomat, International, WoS, 2024, vol 38, pp 7183-7198
DOI: 10.2298/fil2420183c
Summary
This study delves into the investigation of positive solutions for a specific class of such problems, namely double multi-point boundary value problems. In this research, we employ a monotone iterative approach combined with the theory of the fixed point index within a cone to establish the existence and multiplicity of positive solutions for double multi-point boundary value problems associated with nonlinear fractional differential equations involving the p-Laplacian operator. These findings not only advance the theoretical understanding of fractional differential equations but also hold promise for applications in diverse scientific and engineering disciplines. Additionally, we present straightforward and illustrative examples that reinforce the core findings of this study.